acetaminophen?

acetaminophen?
why perform they tell u not to mix night quil water with another medication that contains acetaminophen??? will it cause overdose if i took 5 tablespoons of the liquid with only 1 500mg tablet of acetaminophen?

There are lots of answers, the best answer is:

Answer by Andy
nyquil most likely contains the same ingrediant because acetaminiophen…

understand better? Leave your own solution in the comments!

postponed Signs of Accidental Acetaminophen Overdose?

Delayed Signs of Accidental Acetaminophen Overdose?
About two and a half years ago, when i has been either 16 or seventeen, I took 20 multiple C pills (with the beer I think) due to the fact I used to have a bad problem with pills and other drugs which I don’t anymore thankfully. After I ingested them, I put up I think between six and 8 hours later on. Now lately if I go out and drink with some of my friends, which I hardly do mind you, I wake up the next day with a sore feeling on the top right side of the back under my glenohumeral joint blade which I think may be my liver. I also occasionally get this feeling after I get 1 or 2 OTC pain tablets. Since the 20 triple chemical pills contained 500 magnesium of acetaminophen a piece and I is 5′ 8″ plus weigh 140 pounds, I want to know if I do have liver organ damage, how bad it might be, and if I’m going to be okay or not. I’m kind of freaking out because I avoid want to be diagnosed with some very severe and life-changing disorder just because I was stupid at 1 point in my life. Another reason I’m worried is the fact that i am in the DEP for the air flow Force and I don’t think they would allow me to go to basic or even join anymore since they are therefore picky if they found out this problem that I’ve just recently found out. I’m going to the Dr . to schedule an appointment today and get all the liver tests operate when I go in for it. I just wish someone could lose a little insight on the scenario before I go and see my doctor and even give me tips on how to strengthen my body/liver back up. And no I did not go to the hospital after I overdosed. Serious answers only make sure you.

There are lots of answers, the best answer is:

Answer by kleinkraftrad Mama
well you said it organ harm liver pancreas spleen gallbladder stomach you probably have ULCERs and bleeding ulcers and you need a gastroscope rule out they would pyloric bacteria this should not really hurt you from the airforce its STRESS and yu will have lots of it so you will need to take prevacid nexium type drugs no alcoholic beverages no cigarette bland diet rice oatmeal corn breads etc you cna’t get medication if it filters through the liver you may need a liver organ transplant if it shows damage
hard to say what you do to your self,

Give your answer to this question below!

Acetaminophen – Is it as secure as You Think?

One of the safest drugs obtainable, if taken at the recommended dosage, is acetaminophen. Millions of people a year have used this for many years without any problems. It’s very good at relieving pain plus reducing fever without operating the risk of having any severe side effects.

However , if too much is used the results can be devastating.

You may have read about the particular recent FDA warnings regarding acetaminophen. If you haven’t they are now saying that if you take acetaminophen – which is the main component in Tylenol® – along with alcohol or with other medicines that contain acetaminophen it could cause damage to your liver.

You might not know it, but the number one cause of drug induced liver organ failure in the US is acetaminophen. Tens of thousands of people a year need to be treated for liver harm because they have taken too much of this drug. And hundreds of people a year die because of the liver failing that came about after they required too much acetaminophen.

There are 3 main ways that a person can put himself or even herself at risk. They could possibly by take an deliberate or unintentional overdose, mix it with other drugs that contain acetaminophen, or mix this with alcohol.

1 . Taking an Overdose

Too many people don’t realize that if they take too much acetaminophen they really run the risk associated with themselvesinjury. After all, they may determine, “Hey – it’s simply Tylenol. How can it become dangerous? ”

Unfortunately, if you take more than the particular recommended maximum dose a person run the risk of causing liver organ damage and possible liver organ failure. And, it your own liver fails you could very easily die.

2 . Combining Acetaminophen with Other Drugs

People furthermore often unknowingly take too much of this drug when they combine this with other medications that contain acetaminophen. A lot of commonly prescribed discomfort medications are a combination of the narcotic and APAP (acetaminophen). Some examples are Percocet®, Vicodin®, Darvocet®, Lorcet®, and Lortab®.

In addition there are quite a few over-the-counter medications that contain acetaminophen. Here are several of them: Contac®, Nyquil®, Excedrin®, Theraflu®.

In general, if a medication finishes with “cet” there’s a great chance that it has acetaminophen. Also, the letters “APAP” often means that acetaminophen is one of the drugs in the medication.

3. Combining alcoholic beverages and Acetaminophen

If you drink in excess of two alcoholic beverages a day you should be very careful when you take acetaminophen. This is especially true if you already have a liver organ disease. That’s because each alcohol and this medication are usually toxic to the liver. So when you combine drinking and this drug you are increasing the particular toxicity.

If you regularly drink alcohol make sure to inquire your doctor before taking any kind of drug that contains acetaminophen.

If you plan on going away drinking you should skip getting any such drug that day time.

An overdose of acetaminophen does not have to become fatal. If you are treated inside eight hours of the overdose then the chances that your liver organ will fail are lower. However , if you are not treated in time then the destruction is permanent.